MathSciNet Relay Station
MathSciNet bibliographic data
MR694647 (84f:30008) 30B70 (10K10 10K50)
Gardner, R. J.; Mauldin, R. D. On the Hausdorff dimension of a set of complex continued fractions. Illinois J. Math. 27 (1983), no. 2, 334–345.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement